# SDR CAL950037

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14980
- Make and model: Airbus A300 B4-103
- Aircraft serial: 086
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 74789212
- Condition: Leaking
- Location: Lt Le Flap
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 0249 - THE GREEN SYSTEM HYDRAULIC QUANTITY DROPPED TO WITHIN ONE-EIGHTH OF RED DOT ON GAUGE WHILE EN ROUTE TO FLL.  MAINTENANCE FOUND THE LT KRUGER FLAP NOTCH LEAKING.  THE LT SLOT FLAP ACTUATOR WAS REMOVED AND REPLACED.  THE GREEN HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
